# SDR SWAA2018021519704

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 35,148 hours, 20,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG13384
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DURING EVACUATION THE R2 DOOR SLIDE DEPLOYED IMPROPERLY.  R & R THE SLIDE IAW MT.
